# SDR DALA2023060704640

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 92,446 hours, 42,739 cycles
- Engine: Cfmint CFM565A1
- Engine time: 79,249 hours, 35,418 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3220 - MISC/DE - DUE TO YELLOW SYSTEM HYDRAULIC OVERHEAT DURING APPROACH. MAINTENANCE FOUND #2 ENGINE EDP CASE DRAIN FILTER DP INDICATOR TRIPPED, AND PUMP HAS NO OUTPUT PRESSURE. CORRECTIVE ACTION: REPLACED #2 ENGINE EDP AND CASE DRAIN FILTER. AIRCRAFT RTS. (LP 4681254)
